# SDR 96ZZZX3874

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4573V
- Make and model: Cessna 414A
- Aircraft serial: 414A0300
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 99101263
- Condition: Failed
- Location: Dc System
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

REGULATOR FAILED IN-FLIGHT.  REGULATOR REPLACED AND ADJUSTMENTS MADE IAW CESSNA SM.
